Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Do People Use Isentress With Truvada

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Test Positive Aware Network

Isentress

Brand name: Isentress Generic name: raltegravir, or RAL Class: Integrase inhibitor (integrase strand transfer inhibitor, or INSTI) Manufacturer: Merck and Co., www.isentress.com , (800) 622-4477 AWP: $1,171.31/month Standard Dose: One 400 mg film-coated tablet twice a day, with or without food, with no dietary restrictions. Can be taken by children two years or older. Dosing is based on weight for children 2-11 years old. A new...
Ask the Experts

isentress+truvada timing

I am taking isentress and truvada as follows.8am isentress15pm truvada8pm isentressI have not received further instructions from my doctor; but some people are advising me to take truvada with the 8am isentress pill. This is my second week of...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
Hi and thanks for posting.I agree. There's no need to separate your medications. You could simplify your life by combining your Truvada with one of your Isentress doses. That way, you'd only be taking medications twice daily.Typically... Read more »

Isentress and Truvada

What percentage of people develop or have worsening anxiety and depression after starting Isentress and Truvada? Do these CNS problems go away after being on them for awhile? I was taken off Atripla because of these side effects but these drugs are...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
Hello and thank you for posting.Sorry to hear about your symptoms. Anxiety and depression are not common drug-related side effects among persons starting on Truvada and Isentress (raltegravir). The best study to address your question is the... Read more »

Truvada/Isentress

Hi I am just about to start T/I and have heard that bone thinning is one of the issues that people are experiencing.Would weight bearing exercise counter this?Thanks...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
Hello and thanks for posting.First off, know that low bone mineral density (BMD) is common among people living with HIV, even before one starts treatment. Current US care guidelines recommend BMD testing (called DEXA) for all men over 50 and post... Read more »

Best time to take Truvada with Isentress part#2

Thank you for your quick answer. I read many posts last night and the consensus amoung people on this combo was to take the Truvada in the AM because a few people had experenced mild insomnia from the Truvada. I can handle that compaired to the...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
You're welcome..Stay in touch, let us know how things work out.Be well,BY... Read more »
Connect With Others

isentress and truvada

Posted by anfan4, 2 Replies
im been on isentress and truvada for month and half and notice increased in blood pressure and any else had this problem. Will isentress cause this problem. Read more »

Isentress plus Kaletra

Posted by Danigirl, 2 Replies
Has anyone taken a combination of Isentress and Kaletra? My husbands ID doctor called in this prescription after he had a reaction from the Atripla. We are new at this but I understand that traditionally the two aren't given together. The only... Read more »

Reyetaz, Norvir and Truvada

Posted by bscottmatt, 4 Replies
Hi all. I just wanted to say that I was on this combo for about five years before severe mental torture forced me to stop the meds. I was fine for the first couple years then a slow progression of a mental fog (I can't really even call it a sadness)... Read more »

Isentress Drug - Side Effects?? HELP

Posted by design36, 1 Reply
I have been taking Isentress for about a month...Adnormal dreams, Insomnia, Excessive fatique have been side effects and seem to be ones for a lot of people. Does anyone have experience with this drug? Did the side effects get better? How long... Read more »